# SDR FDEA201804171026

- Difficulty date: April 17, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 27,276 hours, 15,308 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57460438205
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP RIB 26 UPPER FLANGE HAS TWO INTERNAL CRACKS.  REPAIRED THE RIB FLANGES IAW SRM 57-50-00-201 PARA 4.A.   MAJOR REPAIR.
